Shortness coefficient of cyclically 5-connected cubic planar graphs. (Short Communication).
Aequationes mathematicae, Tome 25 (1982), pp. 115-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1982__25_136954,
author = {Joseph Zaks},
title = {Shortness coefficient of cyclically 5-connected cubic planar graphs. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {115--116},
year = {1982},
volume = {25},
zbl = {0518.05045},
url = {http://geodesic.mathdoc.fr/item/AM2_1982__25_136954/}
}
Joseph Zaks. Shortness coefficient of cyclically 5-connected cubic planar graphs. (Short Communication).. Aequationes mathematicae, Tome 25 (1982), pp. 115-116. http://geodesic.mathdoc.fr/item/AM2_1982__25_136954/